6 doctors weighed in:

I was on cipro (ciprofloxacin) for a UTI I took all the meds but when I urinate it cramp bad and my backs hurt severly what could be the problem?

6 doctors weighed in
Dr. George Klauber
Pediatrics - Urology
3 doctors agree

In brief: See your Dr.

Firstly, you may still have a uti, either because the organism was resistant to Cipro (ciprofloxacin) or it aquired resistance before UTI was eliminated.
Secondly the UTI may have reached the kidney(s). This can be serious, so you should see your dr. Asap to avoid kidney damage. Good luck.

In brief: See your Dr.

Firstly, you may still have a uti, either because the organism was resistant to Cipro (ciprofloxacin) or it aquired resistance before UTI was eliminated.
Secondly the UTI may have reached the kidney(s). This can be serious, so you should see your dr. Asap to avoid kidney damage. Good luck.
Dr. George Klauber
Dr. George Klauber
Thank
Dr. Keegan Duchicela
Family Medicine
3 doctors agree

In brief: Resistance

Sometimes bacteria are resistant to the antibiotics we give.
Please let your doctor know that you're still having symptoms - they might have to switch to a different antibiotic.

In brief: Resistance

Sometimes bacteria are resistant to the antibiotics we give.
Please let your doctor know that you're still having symptoms - they might have to switch to a different antibiotic.
Dr. Keegan Duchicela
Dr. Keegan Duchicela
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors